# SDR WTAA960058

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 743
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear Selector
- Part number: AIR873601
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MOD - LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE RESET EMERGENCY GEAR SELECTOR POP OUT PIN.  GEAR RETRACTION NORMAL DURING GROUND CHECK. AIRCRAFT RETURNED TO SERVICE.  (M)
